# SDR DALA2019081694822

- Difficulty date: August 8, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 129,544 hours, 18,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 40f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED SEAT 40 F ALSO HAD A DAMAGED EMERGENCY HOUSING. REPLACED SEAT SHROUD AND LIGHT HOUSING.
